# SDR 99ZZZM62

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE SEAT LOWER FLANGE AT BS 420 RBL 47 WAS FOUND CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW B727 SRM 53-10-01 FIG 3, 51-10-02, 53-10-05 AND MM 51-20-11.  (M)
